# SDR WVER2014051891301

- Difficulty date: May 18, 2014
- Submitted: May 18, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 26,211 hours, 21,380 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP LOWER SKIN AT WS 98.00 IS DENTED, APPROX 2.5" LONG, 1.0" WIDE AND .010" DEEP.
